MathSciNet Relay Station
MathSciNet bibliographic data
MR1189522 11A07 (11A15 11L10 11R18)
Robinson, Raphael M. Numbers having $m$ small $m$th roots mod $p$. Math. Comp. 61 (1993), no. 203, 393–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement